Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Extreme burning after using Monistat 7 Help!!!!

Posted by on Jul. 31, 2013 at 11:42 PM
  • 0 Replies
I'm 3 weeks post baby and have been on 3 different antibiotic plus the antibiotic IV that was given in hospital and also treated for UTI I think I got from catheter! I got a yeast infection and doc called in 2 Diflucan pills.....the pills did nothing for me so I went and bought Monistat 7 day cream...I've used it before with no problem but tonight right after inserting it my vagina was on fire!!! It started burning so bad I ran to the freezer and grabbed ice packs and put on my vagina!! :( what could be causing the burning does it have something to do with having a c-section 3 weeks ago???
by on Jul. 31, 2013 at 11:42 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies:
There are no replies to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)